Author Topic: 6 months then...  (Read 649 times)

[Buddie]

6 months then...
« on: September 04, 2019, 07:23:42 pm »
Hello,

I am six months since my jump. I have posted a success story around 5 months with a caveat of insomnia.

Then! About a 10 days ago I could not sleep because of anxiety. This lasted for almost two weeks where the anxiety was awful. My stomach had that feeling we all know, my chest pounding and my thoughts were random. I would overthink every issue in my life, I do get paranoid.

Last night I finally crashed and slept well. My problems are still there in terms of work and personal life but today them seem manageable. I am left wondering what happened. I guess this what our community calls a wave, and wow it was a ride. I didn't like that feeling at all. The anxiety was the worst I have ever felt.

I have said this before when I sleep I do very well. Not sure if the anxiety cause the insomnia or the insomnia causes the anxiety.

However, I feel great today. Anyone else have a wave 6 months out?

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 6 months then...
« Reply #1 on: September 09, 2019, 05:56:28 pm »
Hey there, yes i had a huge wave the past week at 8 months out.  I have moments of feeling like i am healed and go to the gym every day, live a normal healthy life and then all the sudden i feel like i am back to sqaure 1.  I was on Klonopin for over 10 years for anxiety and 33 years old.  Wondering if the end is near and every time i feel like it is, I get big waves....but then get windows of relief.  I also get waves of insomnia and then will have a good night sleep once in awhile.  what a vicious cycle.  hoping I heal sooner than most.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 6 months then...
« Reply #2 on: September 09, 2019, 07:14:59 pm »
The 6 month wave appears to be a pretty common phenomena with benzo withdrawal
There are a bunch of topics here about the 6 month wave, so it's definitely real.
I can also confirm it from personal experience.
Hang in there!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.